Temozolomide-induced flare in high-grade gliomas: a new clinical entity.

Journal Article (Journal Article)

A transient deterioration in neurological status following commencement of chemotherapy for high-grade gliomas has not been previously described. We report eight cases of transient deterioration following administration of temozolomide, a relatively new cytotoxic agent used in the treatment of high-grade gliomas. We believe this represents the novel clinical entity of temozolomide-induced tumour flare.

Full Text

Duke Authors

Cited Authors

  • Rosenthal, MA; Ashley, DL; Cher, L

Published Date

  • July 2002

Published In

Volume / Issue

  • 32 / 7

Start / End Page

  • 346 - 348

PubMed ID

  • 12088355

International Standard Serial Number (ISSN)

  • 1444-0903

Digital Object Identifier (DOI)

  • 10.1046/j.1445-5994.2002.00242.x

Language

  • eng

Conference Location

  • Australia